- 08-17-2012, 02:39 PM
I'm doing 100 mg cyp in the second and 100cyp on Thursday. My estradiol was at 40 with 0, 25 mg E3D arimidex. Increased to E2D the arimidex, however my face still swollen and no libido. When my estradiol stay around 20, my face is not swelling more? Already had experience with very low and I was bloated estradiol also. Any experience?
I'm using furosemide to decrease the swelling.
My blood pressure is 140/100. high. Before you start the TRT was at 120/80. I believe that the retention of water this causing me this.
Maybe i need down the dosage of cyp to 100mg/week??? My test free is so high: 50,31 R: 4 a 18.
- 08-17-2012, 03:41 PM
- 6'2" 225 lbs.
- Join Date
- Apr 2007
- Rep Power
- Lv. Percent
I lower my carbs, this reduces water retention the most. Diet is the #1 cause of water retention and bloat. I also take a low dose of a water pill, but that barely helps at all.Millennium Sport Technologies Representative
www . millenniumsport . net
- 08-17-2012, 08:11 PM
Stop using antiaging cookie cutter approaches which are potentially putting people at major risks for causing imbalances in thyroid, adrenal, and e2. Keep trying to be superman krytonite will come back to bite you in the ass..Try being clark kent instead.I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
Similar Forum Threads
- By TheCrownedOne in forum General ChatReplies: 28Last Post: 11-16-2005, 01:52 PM
- By Max32 in forum AnabolicsReplies: 15Last Post: 06-24-2005, 11:35 AM
- By Anarchy939 in forum AnabolicsReplies: 3Last Post: 03-26-2005, 09:15 PM
- By Icarus91 in forum AnabolicsReplies: 13Last Post: 12-20-2004, 09:00 AM
- By mark in forum AnabolicsReplies: 8Last Post: 03-30-2004, 07:47 PM